# SDR ASMF200509003

- Difficulty date: September 6, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N997AM
- Make and model: Boeing 737*
- Aircraft serial: 30283
- Aircraft time: 10,482 hours, 7,286 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: R15048
- Part serial: 00117
- Condition: Failed
- Location: Aileron Trim
- Part time: 2,206 hours, 1,476 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT AILERON TRIM FAILED AND THE SELECTED RATE WAS OVERSHOOT.  AIRCRAFT WAS SENT TO THE HANGAR AND DURING OVERNIGHT CHECK, THE CONTROL PANEL SWITCH OPERATION AND CONNECTOR ACTUATOR VOLTAGE WERE VERIFIED, DETERMINING THAT THE ACTUATOR NEEDS TO BE REPLACED IAW MM 27-11-11 AND FIM 27-11.  TASK 814 WAS PERFORMED, TESTED CORRECT.
